Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Nonlinear Schrödinger equations with Hardy potential and critical nonlinearities


Author: Didier Smets
Journal: Trans. Amer. Math. Soc. 357 (2005), 2909-2938
MSC (2000): Primary 35J10, 35J70, 58J37
Published electronically: December 29, 2004
MathSciNet review: 2139932
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study a time-independent nonlinear Schrödinger equation with an attractive inverse square potential and a nonautonomous nonlinearity whose power is the critical Sobolev exponent. The problem shares a strong resemblance with the prescribed scalar curvature problem on the standard sphere. Particular attention is paid to the blow-up possibilities, i.e. the critical points at infinity of the corresponding variational problem. Due to the strong singularity in the potential, some new phenomenon appear. A complete existence result is obtained in dimension 4 using a detailed analysis of the gradient flow lines.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 35J10, 35J70, 58J37

Retrieve articles in all journals with MSC (2000): 35J10, 35J70, 58J37


Additional Information

Didier Smets
Affiliation: Laboratoire J.L. Lions, Université Pierre & Marie Curie, 175 rue du chevaleret, 75013 Paris, France
Email: smets@ann.jussieu.fr

DOI: http://dx.doi.org/10.1090/S0002-9947-04-03769-9
PII: S 0002-9947(04)03769-9
Keywords: Hardy potential, critical Sobolev exponent, prescribed scalar curvature
Received by editor(s): February 11, 2002
Received by editor(s) in revised form: January 13, 2004
Published electronically: December 29, 2004
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.